Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 1, 2010, 9:56 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2010, 9:56 PM CDT (02:56 UTC)
- Expired
- Apr 1, 2010, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 10:00 PM CDT | HAIL 1 | Ford, KS | |
| Apr 1, 10:25 PM CDT | HAIL 1 | 4 Ese Windthorst, KS | |
| Apr 1, 10:28 PM CDT | HAIL 1.5 | 4 E Bucklin, KS | |
| Apr 1, 10:30 PM CDT | HAIL 1 | 3 Wsw Mullinville, KS | |
| Apr 1, 10:32 PM CDT | HAIL 1 | Se Mullinville, KS | TWO SEPERATE REPORTS OF QUARTER SIZED HAIL FROM MULLIVILLE. |
| Apr 1, 10:35 PM CDT | TSTM WND GST 60 | 3 Ene Mullinville, KS | THERE WAS ALSO PENNY SIZED HAIL WITH THE WIND. |
| Apr 1, 10:35 PM CDT | HAIL 0.75 | 3 Ene Mullinville, KS | THE OBSERVER ALSO HAD 60 MPH WIND GUSTS WITH THE HAIL. |
| Apr 1, 10:40 PM CDT | HAIL 1 | 5 N Mullinville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3667 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487 WUUS53 KDDC 020256 SVRDDC KSC047-057-097-020345- /O.NEW.KDDC.SV.W.0001.100402T0256Z-100402T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 956 PM CDT THU APR 1 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... EASTERN FORD COUNTY IN SOUTHWEST KANSAS... NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1045 PM CDT * AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FORD...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... FORD... BUCKLIN... WINDHORST... MULLINVILLE... RURAL RESIDENCES OF EASTERN FORD...NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3784 9934 3755 9936 3754 9986 3780 9982 TIME...MOT...LOC 0256Z 263DEG 25KT 3765 9977 WIND...HAIL <50MPH 1.00IN $$ GERARD
1 follow-up statement
216 WWUS53 KDDC 020329 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1029 PM CDT THU APR 1 2010 KSC047-057-097-020345- /O.CON.KDDC.SV.W.0001.000000T0000Z-100402T0345Z/ EDWARDS KS-FORD KS-KIOWA KS- 1029 PM CDT THU APR 1 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN KIOWA...EASTERN FORD AND SOUTHWESTERN EDWARDS COUNTIES UNTIL 1045 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MULLINVILLE...AND MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MULLINVILLE... RURAL RESIDENCES OF EASTERN FORD...NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3784 9934 3755 9936 3754 9986 3780 9982 TIME...MOT...LOC 0330Z 250DEG 27KT 3763 9948 $$ GERARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 2:52 PM CDT, 7 hours 4 minutes earlier.
Area forecast discussion, Apr 1, 2:52 PM CDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 252 PM CDT THU APR 1 2010 .DISCUSSION... DAYS 1-2... THE FIRST CONCERN IS IF ANY SEVERE STORMS WILL BE IN OUR SOUTHEAST COUNTIES EARLY TONIGHT OR NOT. THE SECOND DECISION CENTERS AROUND HOW LONG TO KEEP PRECIP IN THE FORECAST. THE UPPER TROUGH APPROACHING US FROM THE WEST WILL CROSS THE NORTHERN AND SOUTHERN PLAINS DURING THE FRIDAY AND SATURDAY TIME FRAMES. THIS WILL CAUSE WIDESPREAD SYNOPTIC LIFT OVER MUCH OF THE PLAINS. THEREFORE, POPS WILL EXIST TONIGHT IN THE EASTERN CWA DUE IN PART TO A DRY LINE WHICH SHOULD RETREAT WEST INTO OUR EXTREME EASTERN CWA FROM THE EAST AND COLLIDE WITH A COLD FRONT MOVING SOUTH-SOUTH EAST FROM WYOMING. WILL KEEP BOTH THE GOING HEADLINES, NPW WIND ADVISORY AND RFW RED FLAG WARNING GOING THROUGH 8 PM CDT THIS EVENING. WHERE THE CLOUDS HAVE CLEARED THIS AFTERNOON, THE WINDS REALLY GUSTED, SUCH AS AT HQG (HUGOTON) AT 1917Z 19031G49KTS 2 1/2SM HZ. AGREE WITH SPC THAT AT LEAST A SMALL CHANCE EXISTS TONIGHT IN THE 03Z TO 07Z TIME FRAME IN OUR SOUTHEAST ZONES. SCAPE WILL REACH THE 1200J LEVEL OR SO, AND THE DRY LINE WILL COME INTO PLAY AS A FOCUS BOUNDARY, AND THE FRONT WILL MOVE IN FROM THE NORTHWEST LATE TONIGHT INTO OUR SOUTHEAST CORNER. WILL INCREASE POPS THERE TO 50 PERCENT BY MIDNIGHT, AND MENTION POSSIBLE SEVERE WORDING. IN THE REST OF THE EASTERN TIER OF ZONES, WILL HAVE 30 TO 20 POPS FOR SHOWERS AND THUNDERSTORMS. FARTHER WEST IN THE DDC AND GCK AREAS, 20 POPS MAINLY AFTER MIDNIGHT FOR SHOWERS AND STORMS, BUT NO SEVERE. ONCE ANY STORMS DO INITIATE ALONG THE DRY LINE IN OUR SOUTHEAST TONIGHT, THEY SHOULD SHOVE THE DRY LINE BACK EAST AS THE UPPER DIRECTIONAL FLOW IS FROM THE WEST. POPS FOR FRI, FRI NT AND SAT MORN (EAST) ARE DUE TO UPPER LIFT AND LOWER SCALE CONVERGENCE. THE UPPER WAVE WILL STILL BE WEST OF OUR CWA FRIDAY, BUT IT WILL LIKELY BE EJECTING SHORT WAVES OUT AHEAD OF IT INTO WESTERN KANSAS. AT THE SURFACE, WE SHOULD BE IN A DRIER AIR MASS THAN TODAY FOR MOST OF OUR CWA, EXCEPT THE EASTERN TIER. THE REMNANTS OF A COLD FRONT OR PSEUDO-DRY LINE SHOULD STILL BE IN THE VICINITY OF THE HAYS TO COLDWATER CORRIDOR, AND THEREFORE HAVE LIKELY POPS THERE FOR SHOWERS AND THUNDERSTORMS. THE UPPER INSTABILITY SHOULD TRIGGER OFF SOME SHOWERS AND A FEW THUNDERSTORMS FRIDAY AND FRIDAY NIGHT OVER OUR CENTRAL AND WESTERN CWA. WILL NOT GO WITH VERY HIGH POPS IN THE WEST, AS THE CONVECTION SHOULD BE SCATTERED AT MOST IN MY WEST WITH NO REAL BOUNDARY TO FOCUS ON. WITH CLOUDS AND PRECIP, DID NOT INCREASE WINDS ANY FROM THE PREVIOUS SHIFT. TEMPERATURES FOR THE MOST PART WERE NOT CHANGED MUCH EITHER. TONIGHT MIGHT NOT BE AS COOL AS PREVIOUSLY THOUGHT, EVEN THOUGH A COLD FRONT WILL PASS THROUGH. BASICALLY LOWER 40S IN THE WEST AND LOWER TO MID 50S IN THE EAST. NOT TRYING TO SOUND LIKE I AM REPEATING MYSELF, BUT FRIDAY WILL BE SOMEWHAT COOL FOR THE SAME REASONS, CLOUDS AND PRECIP. FRIDAY NIGHT SHOULD SEE A LITTLE CLEARING FROM THE WEST LATE, WITH WINDS FALLING OFF AFTER MIDNIGHT, THEREFORE MIN T'S ARE FORECAST IN THE 30S MOST PLACES. A WARM UP IS IN STORE FOR SATURDAY, WITH MOSTLY SUNNY SKIES EXPECTED AND A SOUTHWEST FLOW AT THE LOWER LAYERS. HIGHS ON SATURDAY SHOULD RISE TO THE UPPER 60S IN THE NORTH AND WEST, AND TO THE LOWER TO MIDDLE 70S SOUTH AND EAST. DAYS 3-7... MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING A FAIRLY ZONAL FLOW PREVAILING ACROSS THE CENTRAL PLAINS THROUGH MONDAY LEADING TO FAIRLY DRY CONDITIONS INTO EARLY NEXT WEEK. THE MODELS BEGIN TO DIVERGE SOMEWHAT IN DETAIL BY TUESDAY BUT ALL AGREE SHOWING AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING EAST ACROSS THE INTERMOUNTAIN WEST EARLY NEXT WEEK AND INTO THE CENTRAL PLAINS BY MID WEEK BRINGING AN OUTSIDE CHANCE FOR PRECIP ACROSS PORTIONS OF WESTERN KANSAS. HOWEVER, TIMING AND MOISTURE AVAILABILITY ARE SIGNIFICANT ISSUES THIS FAR OUT. IN FACT, THERE IS OVER A 24 HOUR DISCREPANCY BETWEEN ALL THE MODELS AS TO THE ARRIVAL OF THE UPPER LEVEL TROUGH. PLAN TO LEAVE THE PERIOD DRY DUE TO THIS EXTREME UNCERTAINTY. AS FOR TEMPERATURES, LEE SIDE TROUGHING WILL DEVELOP SUNDAY AHEAD OF THE APPROACHING UPPER LEVEL TROUGH FROM THE WEST. THIS WILL RESULT IN HIGH TEMPERATURES WARMING BACK UP TO ABOVE SEASONAL NORMS THROUGH AT LEAST MONDAY. THE APPROACHING WAVE WILL MOVE INTO THE CENTRAL PLAINS BY MID WEEK LOWERING HIGH TEMPERATURES BACK DOWN TO NEAR NORMAL...POSSIBLY JUST BELOW NORMAL...THROUGH THE END OF THE WEEK. FOR SUNDAY, THE GFS AND ECMWF INDICATE LEAD SIDE TROUGHING DEVELOPING IN EASTERN COLORADO AS SURFACE HIGH PRESSURE SLIDES FROM THE NORTHERN PLAINS OFF TO OUR NORTHEAST KEEPING COOLER AIR ACROSS OUR NORTHEASTERN ZONES. THE MODELS SHOW H85 TEMPERATURES RANGING FROM JUST ABOVE 10C ACROSS NORTHEASTERN PORTIONS OF THE CWA TO NEAR 20C ACROSS THE SOUTHWEST. SHOULD EXPECT HIGHS PRIMARILY IN THE 70S(F) SUNDAY WITH TEMPERATURES WARMING WELL INTO THE 80S(F) MONDAY. AGAIN, A MODEST COOL DOWN IS EXPECTED BY WEDNESDAY AS THE NEXT UPPER WAVE MOVES INTO THE CENTRAL PLAINS. PLAN TO ADJUST WARMER TEMPERATURES FROM ACROSS OUR SOUTHEAST TO OUR SOUTHWEST ON SUNDAY AS DISCUSSED ABOVE. OTHERWISE, WILL KEEP 70S(F) IN THE GRIDS. PLAN NO OTHER SIGNIFICANT CHANGES TO TEMPERATURES. && .AVIATION... A COLD FRONT WILL PUSH EAST ACROSS SOUTHWEST KANSAS EARLY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT AS IT BEGINS TO MOVE INTO DEEPER LOW LEVEL MOISTURE AFTER 06Z...MAINLY EAST OF A LINE FROM KHYS TO KDDC. VFR CONDITIONS ARE EXPECTED THROUGH FRIDAY AFTERNOON. SOUTHWESTERLY WINDS 25 TO 35KT WILL BECOME NORTHWESTERLY 15 TO 25KT BEHIND THE FRONT AND PREVAIL THROUGH FRIDAY AFTERNOON AS WELL. && .PRELIMINARY POINT TEMPS/POPS... DDC 43 58 35 71 / 20 30 30 0 GCK 40 56 32 69 / 20 30 20 0 EHA 38 56 30 71 / 20 30 20 0 LBL 42 58 33 72 / 20 30 20 0 HYS 42 58 35 66 / 30 60 30 0 P28 53 66 40 73 / 40 60 30 0 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ030-031-043>046-061>065-074>080-084>089. WIND ADVISORY UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ030- 031-043>046-061>066-074>081-084>090. && FN12/32/32
Hazardous weather outlook, Apr 1, 4:14 AM CDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 414 AM CDT THU APR 1 2010 KSZ030-031-043>046-061>066-074>081-084>090-020915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 414 AM CDT THU APR 1 2010 /314 AM MDT THU APR 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE DANGER LEVELS WILL EXIST ACROSS MUCH OF THE AREA THIS AFTERNOON. WINDS IN THE 25 TO 35 MPH WILL MAKE TRAVEL DIFFICULT. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT ALONG AND EAST OF A LINE EXTENDING FROM HAYS TO DODGE CITY. IF STORMS DO DEVELOP IN THIS AREA EARLY THURSDAY NIGHT A FEW MAY BE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC RUSSELL
In the hours before
Local storm report, Apr 1, 9:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT THU APR 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL FOWLER 37.38N 100.20W
04/01/2010 E0.75 INCH MEADE KS LAW ENFORCEMENT
0927 PM HAIL DODGE CITY 37.76N 100.01W
04/01/2010 E0.75 INCH FORD KS NWS EMPLOYEE
&&
26Local storm report, Apr 1, 9:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT THU APR 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 18 SSW DODGE CITY 37.52N 100.14W
04/01/2010 E0.88 INCH FORD KS PUBLIC
&&
26Special weather statement, Apr 1, 9:33 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CDT THU APR 1 2010
KSZ064-065-078-079-020315-
EDWARDS-FORD-HODGEMAN-PAWNEE-
933 PM CDT THU APR 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HODGEMAN...FORD...
NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FT. DODGE...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3825 9977 3826 9934 3749 9970 3750 10009
3802 9993
TIME...MOT...LOC 0234Z 241DEG 44KT 3773 9988
GERARDLocal storm report, Apr 1, 9:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
934 PM CDT THU APR 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL SW NESS CITY 38.45N 99.91W
04/01/2010 E0.88 INCH NESS KS TRAINED SPOTTER
&&
26Special weather statement, Apr 1, 9:35 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
935 PM CDT THU APR 1 2010
KSZ030-031-045-046-065-020315-
ELLIS-NESS-PAWNEE-RUSH-TREGO-
935 PM CDT THU APR 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHWESTERN
PAWNEE...SOUTHEASTERN TREGO...WESTERN ELLIS AND WESTERN RUSH
COUNTIES...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF NESS CITY...MOVING NORTHEAST
AT 45 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3873 9915 3829 9948 3826 9995 3867 9988
3913 9946 3913 9943
TIME...MOT...LOC 0235Z 233DEG 39KT 3841 9980
GERARDLocal storm report, Apr 1, 9:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
949 PM CDT THU APR 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 8 S MINNEOLA 37.33N 100.01W
04/01/2010 E0.88 INCH CLARK KS EMERGENCY MNGR
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:33 PM CDT | Special Weather Statement | DDC | Ford | 42 min |
| Apr 1, 9:35 PM CDT | Special Weather Statement | DDC | Ellis, Ness, Rush | 40 min |
| Apr 1, 10:02 PM CDT | Special Weather Statement | DDC | Clark | 43 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 31 min |
| Apr 1, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 48 min |
| Apr 2, 12:50 PM CDT | Fire Weather Watch | DDC | Grant, Hamilton, Haskell, Kearny, Meade, Morton and 3 more | 15 hr |
| Apr 2, 4:42 PM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.